Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 96, NWS Philadelphia/Mount Holly

October 18, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 18, 2025, 2:20 PM EDT. It took effect at Oct 19, 2025, 10:00 AM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2025, 2:20 PM EDT (18:20 UTC)
In effect from
Oct 19, 2025, 10:00 AM EDT
Expired
Oct 21, 2025, 1:45 AM EDT
In force
40 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

987 
WHUS71 KPHI 181820
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
220 PM EDT Sat Oct 18 2025

ANZ450>455-190730-
/O.NEW.KPHI.SC.Y.0096.251019T1400Z-251020T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
220 PM EDT Sat Oct 18 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 6 PM EDT
MONDAY...

* WHAT...South winds 20 to 30 kt becoming West at 20 to 30 kt. 
  Seas 6 to 9 ft expected.

* WHERE...Atlantic coastal waters adjacent to New Jersey and
  Delaware. 

* WHEN...From 10 AM Sunday to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale gusts may accompany
  showers on Sunday night. Special Marine Warnings may be needed
  if this develops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-190730-
/O.NEW.KPHI.SC.Y.0096.251019T1700Z-251020T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
220 PM EDT Sat Oct 18 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 6 PM EDT
MONDAY...

* WHAT...Southeast winds 20 to 30 kt becoming West at 20 to 30 kt 
  and very rough waters expected.

* WHERE...Delaware Bay.

* WHEN...From 1 PM Sunday to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale gusts may accompany
  showers on Sunday night. Special Marine Warnings may be needed
  if this develops.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Johnson
5 follow-up statements
770 
WHUS71 KPHI 190807
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
407 AM EDT Sun Oct 19 2025

ANZ450>455-192100-
/O.CON.KPHI.SC.Y.0096.251019T1400Z-251020T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
407 AM EDT Sun Oct 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM EDT MONDAY...

* WHAT...South winds 20 to 30 kt, becoming west. Seas 6 to 9 ft 
  expected.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...From 10 AM this morning to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale force gusts may
  accompany heavier showers or a thunderstorm later tonight. 
  Special Marine Warnings may be needed if this develops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-192100-
/O.CON.KPHI.SC.Y.0096.251019T1700Z-251020T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
407 AM EDT Sun Oct 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM EDT MONDAY...

* WHAT...Southeast to south winds 20 to 25 kt with gusts to 30 kt,
  becoming west and very rough waters expected.

* WHERE...Delaware Bay waters.

* WHEN...From 1 PM this afternoon to 6 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale force gusts may
  accompany heavier showers or a thunderstorm later tonight. 
  Special Marine Warnings may be needed if this develops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
778 
WHUS71 KPHI 191804
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
204 PM EDT Sun Oct 19 2025

ANZ450>455-201200-
/O.EXT.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
204 PM EDT Sun Oct 19 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Southwest winds 20 to 30 kt, becoming west on Monday, 
  and seas 6 to 9 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale force gusts may
  accompany heavier showers or a thunderstorm later tonight. 
  Special Marine Warnings may be needed if this develops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-201200-
/O.EXT.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
204 PM EDT Sun Oct 19 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Southwest winds 15 to 25 kt, becoming west on Monday, 
  with gusts up to 30 kt and rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale force gusts may
  accompany heavier showers or a thunderstorm later tonight. 
  Special Marine Warnings may be needed if this develops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
920 
WHUS71 KPHI 200731
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
331 AM EDT Mon Oct 20 2025

ANZ450>455-202100-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
331 AM EDT Mon Oct 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale force gusts may
  accompany heavier showers or a thunderstorm early Monday morning.
  Special Marine Warnings may be needed if this develops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-202100-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
331 AM EDT Mon Oct 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough 
  waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A brief period of gale force gusts may
  accompany heavier showers or a thunderstorm early Monday morning.
  Special Marine Warnings may be needed if this develops.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
460 
WHUS71 KPHI 201706
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
106 PM EDT Mon Oct 20 2025

ANZ450>455-210600-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
106 PM EDT Mon Oct 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-210600-
/O.CON.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
106 PM EDT Mon Oct 20 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
096 
WHUS71 KPHI 210545
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
145 AM EDT Tue Oct 21 2025

ANZ450>455-211800-
/O.CAN.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
/O.NEW.KPHI.SC.Y.0097.251021T2100Z-251022T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
145 AM EDT Tue Oct 21 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM EDT WEDNESDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 5 PM this afternoon to 7 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-211800-
/O.CAN.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
/O.NEW.KPHI.SC.Y.0097.251021T2100Z-251022T0600Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
145 AM EDT Tue Oct 21 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM EDT WEDNESDAY...

* WHAT...South winds around 15 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 5 PM this afternoon to 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-210645-
/O.CAN.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
145 AM EDT Tue Oct 21 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts have diminished to less than 25 kt. Therefore, the
Small Craft Advisory has been cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 18, 1:11 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Oct 18, 1:11 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
111 PM EDT Sat Oct 18 2025

.SYNOPSIS...
High pressure cresting over our area this morning will then shift
offshore this afternoon into tonight. A strong cold front moves
through the region late Sunday night into Monday, followed by weak
high pressure returning Monday night into Tuesday. Another cold
front moves through Tuesday night, then high pressure builds in from
the south Thursday into Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Today, the center of the high pressure that has been in control
of our weather will move through the region, with a period of
light and variable winds before winds settle out of the south-
southwest this afternoon. Partly cloudy skies and temps warming
into the mid to upper 60s are expected.

Though the high will now be centered offshore by late this
afternoon, it will remain in control through tonight with dry
conditions continuing. Temperatures will be milder thanks to the
southerly flow returning as well as some increasing cirrus
ahead of the next approaching system, with lows in the mid 40s
to low 50s expected.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A strong cold front crosses our area later Sunday night and Monday
morning.

A strengthening upper-level trough is forecast to slide across our
region Sunday night and Monday. Much of the guidance indicates that
this trough will take on some negative tilt as it crosses our area.
The trough may even close off in our area as a strong low to mid
level jet maximum rotates up across the east side of the trough.
Surface low pressure tracks near the eastern Great Lakes into
Monday, however a secondary low looks to develop at the triple point
near our area as the core of the trough arrives.

Given the strength of this trough, southerly flow will increase
ahead of it and that will peak the warm air advection with many
areas getting into the 70s on Sunday despite some increase in cloud
cover. The southerly flow will result in moisture advection with
surface dew points rising to near 60F during the day Sunday and also
Sunday night ahead of the cold front. The timing of the cold front
later Sunday night into Monday morning however is not ideal for
maximizing instability (thunder), and the model consensus is that
the instability is rather weak (low CAPE/high shear). Some model
soundings do show a little low/mid level instability developing
ahead of the cold front later Sunday night, however convective
elements may tend to have little or no lightning especially given
the low topped nature of any stronger convection. Given the strength
of the trough and associated wind fields though, forcing for ascent
should be enhanced for a time. An area of showers arrive ahead of
and with the cold front by later Sunday night (daytime hours should
be dry). The southerly flow at 925 mb and 850 mb is forecast to
increase to 40-50 knots which would increase the low to mid level
shear ahead of the cold front. This along with stronger forcing
should favor a narrow band of low-topped convection with little to
no lightning to our west, and if this can be maintained into our
area then some strong wind gusts (40-50 mph) could occur as the
stronger flow might be able to be brought down to the surface within
some heavier convective cores. Given the meager instability though,
the severe weather risk is rather low.

The cold front shifts to our east to start Monday, however some
lingering cyclonic flow and colder air aloft could keep some showers
going at least during the first half of Monday before drier air
takes hold. Given an increase in cold air advection and decent
mixing during the day Monday, a gusty west to west-northwest breeze
should occur before diminishing in the evening. High temperatures on
Monday will be 10-15 degrees lower than Sunday.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Summary...A cold front arrives Tuesday night followed by another
cold front late Thursday.

Synoptic Overview...An upper-level trough, potentially robust,
arrives later Tuesday into Wednesday. This trough may lift out some
Thursday before amplifying some again across the Northeast Friday. A
cold front crosses our area Tuesday night followed by another (weak)
cold front late Thursday.

For Tuesday and Wednesday...A narrow mid level ridge looks to
quickly slide across our area Tuesday along with surface high
pressure tracking to our south. Some warm air advection ahead of a
cold front will boost afternoon high temperatures Tuesday to near 70
degrees for many spots. The next upper-level trough from the Midwest
and Great Lakes to adjacent Canada shifts eastward with a cold front
crossing our area Tuesday night. There should be enough available
moisture combined with forcing for ascent to result in the chance
for at least some showers Tuesday night into Wednesday morning.

For Thursday and Friday...An expansive upper-level trough from
eastern Canada to the Mid-Atlantic and Great Lakes Thursday is
forecast to shift northeastward through Friday. As this occurs, a
weak cold front may slide across our area later Thursday but then
surface high pressure centered to our southwest and south is
forecast to extend across our area. This time frame overall looks to
be on the drier side with cooler temperatures.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 00Z...VFR with some high clouds. Light and variable
winds, settling out of the south around 5 kt. High confidence.

Tonight...VFR with a few high clouds. South-southeast winds
around 5 kt, becoming light and variable at times. High
confidence.

Sunday...VFR with scattered to broken high clouds. South winds
around 10-15 kt with gusts up to 25 kt possible in the
afternoon. High confidence.

Outlook...

Sunday night and Monday...A period of sub-VFR conditions Sunday
night into Monday morning due to showers and low ceilings.

Tuesday and Wednesday...Areas of sub-VFR conditions and showers
possible Tuesday night, otherwise mainly VFR.

&&

.MARINE...
Conditions are expected to remain below Small Craft Advisory
criteria through the period. Winds generally northwest through this
morning around 10 knots. This afternoon, winds turn southerly around
10-15 kts with a few gusts up to 20 kts possible by late tonight.
Seas of 3-4 feet throughout.

Outlook...

Sunday and Monday...Small Craft Advisory conditions probable with
gusts up to 30 knots and seas building to 5-8 feet. Strong
southerly winds just above the surface later Sunday night into
Monday morning could result in some gale force gusts, however
this is low confidence given it is within southerly flow and
pronounced warm air advection.

Tuesday and Wednesday...Small Craft Advisory conditions possible.

&&

.TIDES/COASTAL FLOODING...
With the southerly flow developing, we have now had two
consecutive high tide cycles with flooding in back bays,
particularly in Ocean County NJ and Sussex County DE. Given that
the southerly flow should persist into Sunday, would expect back
bay flooding will continue through at least the next high tide
cycle this evening, if not the next 3 high tide cycles through
Sunday.

For now, have issued a coastal flood advisory for those two
counties through 11 PM EDT this evening to cover the next high
tide cycle. Once we see how tidal departures are trending with
that high tide cycle, will have a better idea of what the trend
will be with Sunday high tide cycles.

We are also closely watching tidal departures on the
northeastern portions of the Chesapeake Bay, as this flow regime
can result in tidal flooding there as well. However, currently
our forecast for the next several high tide cycles remains just
below advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until 11 PM EDT this evening for NJZ020-
     026.
DE...Coastal Flood Advisory until 11 PM EDT this evening for DEZ003-
     004.
MD...None.
MARINE...None.

&&

SYNOPSIS...DeSilva/Gorse
NEAR TERM...AKL
SHORT TERM...Gorse
LONG TERM...Gorse
AVIATION...AKL/DeSilva/Gorse
MARINE...AKL/Gorse
TIDES/COASTAL FLOODING...PHI
Hazardous weather outlook, Oct 18, 5:06 AM EDT, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
506 AM EDT Sat Oct 18 2025

MDZ012-015-019-020-190915-
Kent MD-Queen Annes-Talbot-Caroline-
506 AM EDT Sat Oct 18 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AKL

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:27 AM EDTCoastal Flood AdvisoryPHIOcean53 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.